# SDR AWXA200400835

- Difficulty date: July 23, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 18,219 hours, 7,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347217220300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 RIGHT FROM FR 67 TO FORWARD SIDE OF FR 68.  MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y1292 RT FROM FR 67 TO FR 68; FABRICATED A NEW REPLACEMENT SECTION OF BEAM PER DWG D53472172; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 FIG 2-8.
